# SDR VNAA201904151111

- Difficulty date: April 14, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 11,363 hours, 10,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA SMELLED A SMOKE LIKE ODOR IN THE CABIN. EMERGENCT WAS DECLARED. TRUCKS DID ROLL. PLANE TAXIED TO GATE WITHOUT ISSUES. MX OPS CHECKED AIR CONDITIONING SYSTEM. LH PACK OPS CHECK GOOD. RH PACK OPS CHECKED BAD. DEFERRED RH PACK.  MX OPS CHECKED RH PACK SYSTEM GOOD. NO DEFECTS, NO SMELLS, NO LEAKS NOTED.
